EconPapers    
Economics at your fingertips  
 

On strongly regular families of piecewise quasi-uniform triangulations of certain curved plane domains

Stanislav Koukal and Michal Křı́žek

Mathematics and Computers in Simulation (MATCOM), 1999, vol. 50, issue 1, 215-225

Abstract: We construct a strongly regular family of triangulations into straight and curved triangles of a bounded plane domain, the boundary of which consists of a finite number of straight line segments and parabolic arcs. This construction is based on transformations by which the standard isoparametric quadratic element is defined. Further we prove that the proposed triangulations are piecewise quasi-uniform, which produces various superconvergence phenomena when the finite element method is applied.

Keywords: Curved finite elements; Mesh generation; Superconvergence (search for similar items in EconPapers)
Date: 1999
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475499000737
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:50:y:1999:i:1:p:215-225

Access Statistics for this article

Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens

More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matcom:v:50:y:1999:i:1:p:215-225